advertisement
Question
Posted by: Juliana | 2019/07/12

About skin discoloration

Hi , i am writing to you to ask you about an issue.I am currently using a skin bleaching product to make my hyperpigmentation the same colour as the rest of my body which is light complexion.The product is starting to work now i am close to getting rid of the hyperpigmentation but i am afraid to stop since some people say that when you stop the darkness comes back.Can you advice me on what to do please ? Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert
- 2020/01/26

Hi Juliana, thank you for the question.

My sincerest apologies for the long delay with my answer. Unfortunately, we had a technical/IT glitch and certain questions were not appearing on my side. This was recently sorted, and a number of questions have remained unanswered.

Your best option would e to stop the bleaching cream when you feel the colour has evened out and use a good sunscreen SPF 30 or higher that contains zinc oxide and/or titanium dioxide applied several times daily irrespective of the weather. If the marks start coming back, then you may have to use the bleaching cream again for a short period and repeat as necessary.

Please be careful with bleaching creams as they are often not regulated and contain ingredients that can cause permanent damage to the skin.

I hope the above has helped and my apologies once again for the delay.

Kind regards

Dr Alek Nikolic

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement